# SDR AALA202407257722

- Difficulty date: July 24, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N907AA
- Make and model: Airbus A321-231
- Aircraft serial: 7732
- Aircraft time: 21,701 hours, 8,522 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DIRTY SOCK SMELL DURING DECENT WITH ENGINE AT IDLE. APU OIL COOLING FAN FOUND TO BE LEAKING OIL. REMOVED AND REPLACED O-RINGS PER AMM 49-52-51.
